# SDR SWAA2017112818064

- Difficulty date: November 8, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE WIGGLE PLATE CRACKED AT REAR SPAR STA 259.  R&R WIGGLE PLATE IAW SRM.
